MathSciNet Relay Station
MathSciNet bibliographic data
MR1800587 (2001k:12008) 12F10
Haran, Dan; Jarden, Moshe The absolute Galois group of $C(x)$. Pacific J. Math. 196 (2000), no. 2, 445–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement